# SDR SCNA00100

- Difficulty date: September 8, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,647 hours, 22,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 22073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY LIGHTS OVER THE RIGHT OVERWING EXIT DOORS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER FOR EMERGENCY EXIT LIGHTS ABOVE THE RIGHT OVERWING EXITS.  OPERATIONAL CHECKS GOOD.
